# SDR UIEA2024062000562

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG L/H CORE COWL #2 FRAME (COUNT FROM FWD) FOUND CHAFING MARK.( #2 FRAME CHAFING MARK AREA REPAIRED AS PER SRM 54-45-02-2R-1 REPAIR 1 FIG 201. NO FURTHER DEFECTS NOTED. )
